Citation: mGoLos. "I Think I Damaged Myself: An Experience with 5-MeO-AMT (exp31519)". Erowid.org. Mar 5, 2004. erowid.org/exp/31519
Lets be clear on one thing; I was never stupid enough to actually take 30mg of this horrible substance all at once. I took 5mg the first time, then 10mg and finally a stupid and dangerous dose of 15mg. After the second time I swore to myself to never do this stuff again, but as always with me and drugs I found myself dosing again.
'One last time.' Have you ever said that to yourself? If so, you probably have a problem with drugs. I can't have drugs lying around the house, I always end up taking them sooner then planned. I have this idea that I can easily wait a month before doing it again. This idea is always formed when affected by a substance or have hangover and instantly forgotten when depressed or bored.
Here's a little quote from my last report: 'God knows what would have happened if I had taken the 15mg I had planned on' Yes, I am THAT goddamed stupid and I think I damaged myself with the last 15mg.
It's been three weeks since ingestion and I still have visuals, but not all the time. On a normal day I have between three and six open eye visuals. In the corner of my eyes I see something rapidly move by, I instinctively look, but nothing is there. Sometimes stuff will shift just like they did while tripping and twice I've been completely blinded by vibrating blue lines.
I have moodswings now, one moment I'm looking forward to the weekend and in an instant I'm not, because I think I'll be bored. I'll be tired, but I won't go to bed because the idea of a workday is unbearable. I remember liking my job, but I can't bring that back. A shadow shifted while I wrote the last sentence...
I have headaches and I get dizzy to the point where I have to sit down. I keep getting these annoying chills as well, they don't last long, but during one my entire body is shaking. Luckily these are not frequent.
There is no doubt in my mind that these things are caused by fooling around with this chemical. I have taken nothing else since. I will write another report if anything changes, in the meantime I should see a doctor but I doubt if I will. We'll see.
Update Submitted: Jun 20 2004
Just a quick update. The symptoms I described in my previous report, 'I think I damaged myself', have all completely dissapeared. Thank god. I have no idea what it was, but 1½ month of after-effects from 15mg seems impossible. It must've been a light HPPD experience. Visuals are gone, mood-swings are back to normal (the weekly case of mondays and regret/paranoia from having smoked hash every night for the last four odd years) and I'm no longer getting chills or attacks of dizziness.
Lucky me. Have the self-respect I didn't have and avoid this horrible chemical.
Trip safely and NEVER take brave/stupid doses. mGoLos
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.